Alert archive / Iowa / Frost Advisories in 2013

Frost Advisory 7, NWS La Crosse, WI

October 19, 20138 counties in Iowa; 7 counties in Minnesota; 7 counties in Wisconsin

NWS La Crosse, WI issued this frost advisory at Oct 19, 2013, 2:19 PM CDT for 8 counties in Iowa; 7 counties in Minnesota; 7 counties in Wisconsin. It took effect at Oct 20, 2013, 12:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2013, 2:19 PM CDT (19:19 UTC)
In effect from
Oct 20, 2013, 12:00 AM CDT
Expired
Oct 20, 2013, 8:00 AM CDT
In force
8 hr
Issued by
NWS La Crosse, WI
All 22 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Buffalo County, WI, Crawford County, WI, Grant County, WI, La Crosse County, WI, Richland County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 57 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WWUS73 KARX 191919
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
219 PM CDT SAT OCT 19 2013

...WIDESPREAD FROST EXPECTED TONIGHT...

.THE COMBINATION OF A COLD AIR MASS...CLEAR SKIES...AND LIGHT
WINDS WILL LEAD TO WIDESPREAD FROST ACROSS THE REGION. CLOUDS
WILL BE THE MAIN LIMITING FACTOR IF THEY MOVE IN QUICKLY TOWARD
DAY BREAK TOMORROW MORNING. OTHER PORTIONS OF CENTRAL TO NORTHERN
WISCONSIN HAVE ALREADY HAD A FREEZE AND THE GROWING SEASON IS DONE
THERE.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-200330-
/O.NEW.KARX.FR.Y.0007.131020T0500Z-131020T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
219 PM CDT SAT OCT 19 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY. 

* TEMPERATURES WILL QUICKLY DROP INTO THE LOW 30S TONIGHT AS SKIES
  CLEAR OUT.

* ANY SENSITIVE VEGETATION THAT IS STILL ALIVE MAY BE KILLED IF
  LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HALBACH

WEATHER.GOV/LACROSSE
3 follow-up statements
870 
WWUS73 KARX 200006
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
706 PM CDT SAT OCT 19 2013

...WIDESPREAD FROST EXPECTED TONIGHT ACROSS THE UPPER MISSISSIPPI
RIVER VALLEY REGION...

.THE COMBINATION OF A COLD AIR MASS...CLEARING SKIES...AND LIGHT
WINDS WILL LEAD TO WIDESPREAD FROST ACROSS THE REGION BY EARLY
SUNDAY MORNING. TEMPERATURES COULD RISE LATE TONIGHT AS A LOW
PRESSURE SYSTEM APPROACHES THE REGION...ALLOWING SOME OF THE FROST
TO DISSIPATE. NOTE THAT PORTIONS OF CENTRAL TO NORTHERN WISCONSIN
HAVE ALREADY HAD A FREEZE AND THE GROWING SEASON IS DONE THERE.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-201000-
/O.CON.KARX.FR.Y.0007.131020T0500Z-131020T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
706 PM CDT SAT OCT 19 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SUNDAY...

* TEMPERATURES WILL QUICKLY DROP INTO THE LOW 30S BY EARLY SUNDAY
  MORNING AS SKIES CLEAR OUT...RESULTING IN WIDESPREAD FROST.

* ANY SENSITIVE VEGETATION THAT IS STILL ALIVE MAY BE KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AJ

WEATHER.GOV/LACROSSE
838 
WWUS73 KARX 200723
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
223 AM CDT SUN OCT 20 2013

...WIDESPREAD FROST EXPECTED THIS MORNING ACROSS THE UPPER MISSISSIPPI
RIVER VALLEY REGION...

.THE COMBINATION OF MOSTLY CLEAR SKIES AND LIGHT WINDS WILL LEAD
TO WIDESPREAD FROST ACROSS THE REGION THIS MORNING. TEMPERATURES
WILL FALL INTO THE UPPER 20S ON THE RIDGE TOPS AND INTO THE LOWER
30S IN THE MISSISSIPPI AND WISCONSIN RIVER VALLEYS. THIS WILL
RESULT IN WIDESPREAD FROST ACROSS THE REGION.

NOTE THAT PORTIONS OF CENTRAL TO NORTHERN WISCONSIN HAVE ALREADY
HAD A FREEZE AND THE GROWING SEASON IS DONE THERE.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-201300-
/O.CON.KARX.FR.Y.0007.000000T0000Z-131020T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
223 AM CDT SUN OCT 20 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES WILL FALL INTO THE UPPER 20S ON THE RIDGE TOPS AND
  INTO THE LOWER 30S IN THE MISSISSIPPI AND WISCONSIN RIVER
  VALLEYS. THIS WILL RESULT IN WIDESPREAD FROST ACROSS THE REGION.

* ANY SENSITIVE VEGETATION THAT IS STILL ALIVE MAY BE KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOYNE

WEATHER.GOV/LACROSSE
261 
WWUS73 KARX 201306
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
806 AM CDT SUN OCT 20 2013

...FROST ADVISORY HAS EXPIRED...

.TEMPERATURES WILL SLOWLY RISE ABOVE FREEZING DURING THE NEXT
HOUR. AS A RESULT...THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-201415-
/O.EXP.KARX.FR.Y.0007.000000T0000Z-131020T1300Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
NEW HAMPTON...OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
806 AM CDT SUN OCT 20 2013

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL SLOWLY RISE ABOVE FREEZING DURING THE NEXT
HOUR. AS A RESULT...THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

BOYNE

WEATHER.GOV/LACROSSE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Oct 19, 12:37 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 19, 12:37 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1237 PM CDT SAT OCT 19 2013

.SHORT TERM...(TODAY AND MONDAY)
ISSUED AT 338 AM CDT SAT OCT 19 2013

FOCUS OF THE FORECAST IS ON THE PRECIPITATION CHANCES THROUGH THE
PERIOD.

GOOD AGREEMENT AGAIN THIS MORNING AMONG THE 19.00Z MODELS ON THE
OVERALL PATTERN...TIMING AND STRENGTH OF THE SYSTEMS TO IMPACT THE
REGION OVER THE WEEKEND. WATER VAPOR SATELLITE SHOWS A WEAK SHORT
WAVE TROUGH IS PASSING OVER THE AREA NOW. THERE HAVE BEEN SOME
SPORADIC REPORTS OF SPRINKLES OR LIGHT RAIN ACROSS CENTRAL
MINNESOTA INTO NORTHWEST WISCONSIN WITH THIS WAVE. SOME WEAK
RETURNS STARTING TO SHOW ON THE LOCAL RADAR JUST NORTH OF THE
AREA...SO PLAN TO CARRY A LOW 20 TO 30 PERCENT CHANCE ACROSS THE
FAR NORTH FOR EARLY THIS MORNING.

THE NEXT WAVE IN THE NORTHWEST FLOW ALOFT IS MOVING ACROSS EASTERN
NORTH DAKOTA AND SOUTHERN MANITOBA. REGIONAL RADARS ARE SHOWING
JUST SOME SCATTERED ACTIVITY WITH THIS WAVE ACROSS NORTHWEST
MINNESOTA INTO THE EASTERN SECTIONS OF THE DAKOTAS. THIS MAKES
SENSE SINCE THE MODELS DO NOT SHOW THE FORCING TO BE ALL THE
STRONG WITH THIS WAVE. THE 19.00Z NAM SHOWS LESS THAN 4 PVU/S OF
VORTICITY ADVECTION IN THE 500-300 MB LAYER WITH THIS WAVE WHILE
THE 19.00Z GFS SUGGESTS UP TO 8 PVU/S. BOTH MODELS ONLY SHOW SOME
VERY WEAK QG CONVERGENCE IN THE 1000-500 MB LAYER. THE UP GLIDE ON
THE 285K ISENTROPIC SURFACE MAY ACTUALLY DECREASE SOME AS THE WAVE
COMES IN WITH 1 TO POSSIBLY 2 UBAR/S OVER THE AREA. WOULD TEND TO
THINK THAT THE LIGHT PRECIPITATION SHOULD PRETTY MUCH STAY STEADY
STATE AS THE WAVE COMES IN...STAYING MORE ON THE SCATTERED SIDE.
PLAN TO GENERALLY HAVE 40 TO 60 PERCENT RAIN CHANCES WITH THIS
WAVE WITH THE HIGHEST CHANCES ALONG AND NORTH OF I90. THIS WAVE
WILL QUICKLY DEPART OFF TO THE EAST THIS EVENING WITH JUST A
LINGERING CHANCE OF LIGHT RAIN ACROSS THE EAST EARLY IN THE EVENING.

THE NEXT SYSTEM WILL BE A COMBINATION OF THE SHORT WAVE TROUGH
OVER BRITISH COLUMBIA AND THE UPPER LEVEL LOW OVER NORTHERN
MANITOBA AND HUDSON BAY. AS THE UPPER LEVEL LOW MOVES ALMOST
STRAIGHT SOUTH...THE SHORT WAVE TROUGH IS EXPECTED TO UNDER CUT IT
AND SWING ACROSS THE UPPER MIDWEST SUNDAY. THIS WAVE LOOKS TO BE
RATHER STRONG PRODUCING BETWEEN 4 AND 12 PVU/S OF VORTICITY
ADVECTION IN THE 500-300 MB LAYER AND STRONG QG CONVERGENCE IN THE
1000-700 MB LAYER WITH MODERATE CONVERGENCE BETWEEN 700 AND 300
MB. THE SURFACE LOW WITH THIS WAVE IS EXPECTED TO TRACK FROM
CENTRAL MINNESOTA INTO NORTHERN WISCONSIN WITH WEAK TO MODERATE
FRONTOGENESIS ALONG AND NORTH OF THE LOW TRACK. THE ISENTROPIC UP
GLIDE ON THE 290K SURFACE LOOKS TO RANGE FROM 4 TO 10 UBAR/S AND
ALL THE FORCING LOOKS TO BE STRONGEST IN THE AFTERNOON. WILL HAVE
THE HIGHEST PRECIPITATION CHANCES ACROSS THE FAR NORTH WHERE THE
FORCING SHOULD BE MAXIMIZED AND SHOW A 100 PERCENT CHANCE THERE
TAPERING DOWN TO ABOUT A 30 PERCENT CHANCE ACROSS THE SOUTH. WILL
MAINTAIN A 50 TO 60 PERCENT CHANCE INTO SUNDAY EVENING IN THE I94
CORRIDOR BEFORE GOING DRY AS THIS SYSTEM QUICKLY MOVES AWAY FROM
THE AREA. HOWEVER...THE SURFACE LOW GETS HUNG UP OVER LAKE
SUPERIOR MONDAY AS THE UPPER LEVEL LOW MOVES ACROSS THE UPPER
MIDWEST AND GREAT LAKES REGION. THIS COULD BRING SOME LIGHT
PRECIPITATION BACK INTO THE NORTHERN SECTIONS OF THE FORECAST
AREA...ESPECIALLY MONDAY AFTERNOON AS THE UPPER LEVEL LOW MOVES
PAST.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 338 AM CDT SAT OCT 19 2013

NO SIGNIFICANT CHANGES ARE EXPECTED TO OCCUR IN THE LONG TERM WITH
THE NORTHWEST FLOW ALOFT CONTINUING. HOWEVER...THE MODELS FOR THE
MOST PART ARE ONLY SUGGESTING A COUPLE MORE WAVES TO AFFECT THE
AREA. THE FIRST COMES DOWN TUESDAY WITH THE SURFACE LOW EXPECTED
TO PASS BY TO THE SOUTHWEST OF THE AREA. THIS WOULD GIVE THE BEST
CHANCE OF PRECIPITATION TO OCCUR ALONG AND WEST OF THE MISSISSIPPI
RIVER TUESDAY WITH SOME LINGERING SMALL CHANCES ACROSS THE SOUTH
TUESDAY NIGHT. THE NEXT ONE LOOKS TO COME IN FOR WEDNESDAY BUT THE
GFS IS MUCH STRONGER AT THE SURFACE WITH THIS SYSTEM THAN EITHER
THE 19.00Z ECMWF OR GEM. WILL FAVOR TOWARD THE ECMWF AND JUST SHOW
A 20 PERCENT CHANCE WEDNESDAY WITH THIS SYSTEM AND THEN HIGH
PRESSURE LOOKS TO BUILD IN AND KEEP THE REST OF THE PERIOD DRY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1237 PM CDT SAT OCT 19 2013

FIRST WEATHER SYSTEM TO BRING SCATTERED/NUMEROUS RAIN SHOWERS TO
SOUTHEAST MINNESOTA AND WESTERN WISCONSIN THIS AFTERNOON. CEILINGS
ARE MVFR...BUT VARIES FROM SCATTERED TO BROKEN AT TIMES. WILL
CARRY BROKEN CEILINGS AS ANY BREAKS SHOULD FILL IN DURING THE PEAK
OF THE ACTIVITY. THE SHOWERS WILL PUSH EAST AND SUBSIDE BY EARLY
EVENING...AND LATEST VISIBLE SATELLITE IMAGERY UPSTREAM SHOWS A
MIX OF CELLULAR AND STRATUS CLOUDS IN ITS WAKE...RANGING FROM 1500
FT TO VFR. DEPENDING ON HOW MUCH CLEARING IN FACT TAKES
PLACE OVERNIGHT...THERE COULD BE SOME FOG ACROSS THE
AREA...ESPECIALLY IN THE MS RIVER VALLEY. FORECAST SOUNDINGS SHOW
LIGHT WINDS THROUGH 2500 FT...AND SOME INDICATION OF BOUNDARY
LAYER SATURATION. THE SCENARIO IS CONDITIONAL ON A PARTLY TO MOSTLY
CLEAR NIGHT...SO CONFIDENCE IS BELOW AVERAGE THAT THERE WILL IFR
FOG AT KLSE EARLY SUNDAY MORNING BEFORE THE NEXT WEATHER SYSTEM
AND ITS CLOUD SPREAD IN. FOR NOW...HAVE TRENDED THE FORECAST TO
THAT POSSIBILITY BUT EVENING FORECAST WILL HAVE TO MONITOR
CLOSELY.

NEXT SYSTEM WILL SPREAD CLOUDS AND PRECIPITATION IN DURING THE
MORNING HOURS...INITIALLY ACROSS SOUTHEAST MINNESOTA. TEMPERATURE
PROFILES AT KRST SHOW THE POSSIBILITY OF A RAIN/SNOW MIX AT THE
ONSET. THE WET BULB ZERO HEIGHTS ARE AROUND 1000 FT...SO COULD NOT
RULE OUT A BRIEF PERIOD OF WET SNOW IF PRECIP RATE IS HIGH ENOUGH.
CONFIDENCE IN THIS OCCURRING IS LOW AT THIS TIME. RAIN SHOWERS
THEN LOOK LIKELY DURING THE LATE MORNING AND AFTERNOON HOURS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...04
LONG TERM...04
AVIATION...ZT
Hazardous weather outlook, Oct 19, 3:46 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
346 AM CDT SAT OCT 19 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-201100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
346 AM CDT SAT OCT 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

Nearby

Frost Advisories in Iowa, 2013Frost Advisories in Minnesota, 2013Frost Advisories in Wisconsin, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.